Tired, moody, migraines. Because of 2 forms of contraception?
I was supposed to have my implant out Monday but didnt know i wasn t allowed sex a week before removal and my doctor has put me on microgynon 30 and I m gettin it removed in just under 2 weeks but I feel so tired and moody and have migraines snd i am very snappy is this because I am on 2 forms of contraception .... Please help
HI Thank for asking to HCM I can understand this, oral contraceptive can cause such symptoms and if you have a functional elements then this could aggravate the symptoms, hope this information helps you, have nice day.
Answered: Wed, 26 Mar 2014
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]